# SDR DALA13029433753

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN AFT WET AREA FLOOR STRUCTURE BS 986+7" RBL 36:SUPPORT BEAM NUTPLATE HOLE ELONGATED.  MX R & R WEB AT BS 986 -1006 IAW SRM 51-40-02 AND DWG 147A5700.  R & R SUPPORT ANGLE STA 996-1003 IAW SRM 51-40-02 AND DWG 147A5710.  REPAIRED INTERCOSTAL STA 986-1006 IAW ER/A 514899-14.
